Armenian Journal of Mathematics

An example on asymptotic on manifolds with corners

Harutyunyan, Gohar (2010) An example on asymptotic on manifolds with corners. Armenian Journal of Mathematics, 3 (1). pp. 1-13. ISSN 1829-1163

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


In this paper we consider an example on asymptotic expansions on manifolds with corner singularities. The content is a helpful step to understand how affects the push--forward operation under a $b$-fibration on the asymptotic data on basic objects, namely on $b$-densities.

Item Type:Article
Subjects:35-xx Partial differential equations
ID Code:227
Deposited By:Professor Anry Nersesyan
Deposited On:08 Apr 2010 16:06
Last Modified:19 Apr 2011 02:24

Repository Staff Only: item control page